# SDR GLBA20061019

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 33,538 hours, 36,624 cycles
- Engine: Pwa PW118A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR  RIB CRACKED AT LWS YA 6750.  MX REPAIRED CRACKED RIB AT WS 6750 IAW EMB 120 SRM 57-20-07. CRACK APPROXIMATELY .375  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
